Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 45 of 48 found articles
 
 
  Theory and Computation of Radial Solutions for Neumann Problems with ϕ-Laplacian
 
 
Title: Theory and Computation of Radial Solutions for Neumann Problems with ϕ-Laplacian
Author: Precup, Radu
Gheorghiu, Călin-Ioan
Appeared in: Qualitative theory of dynamical systems
Paging: Volume 23 () nr. 3 pages xx
Year: 2024-02-09
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 45 of 48 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands